Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Spot The Difference

Member
  • Posts

    56
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

  1. I do have cystic acne and white heads. I'm not 100% sure if dairy breaks me out. I did once last month eat dairy products, milk, custard, cheese, butter for a week and didn't get much break out but I was on accutane then.
  2. My accutane schedule was June - Oct 4 months - 40mg < Did not make improvements Nov - Jan - 80mg < improved I'll say 80/85% cleared. But not cleared I still breakout sometimes but only getting 1 - 2 spots. My doctor haven't scheduled me for an appointment with it being X'mas and New Years so don't know when I will see him next. He said last time that he won't put me on another course as 80mg is high enough and if it hasn't worked then it won't work. So what do I do now? Do I avo
  3. So masturbating increases spots breakout? I would have thought masturbating should reduce breakout becuase you're getting rid of the hormones instead of letting it build up?
  4. OK went on accutane for 4 months. See sig for amount dosage etc. After 4months it has not worked. Little improvement yes but not fully worked. Now my dosage has increased by 80mg I don't think it will work after my 2month extended course. So what can I do if it doesn't work after extended course?
  5. Update. My final 4th month course is over. And still not cured. Still have acne My doctor has reviewed it and he has given me 2 more months on a higher dosage from 60g to 80g now. Twice a day. He said if this doesn't work then there is nothing he can do.
  6. LOL what does that mean? Its going to take me longer then 8 months to clear because I weigh more?
  7. I've done 3 months. On my 4th month now, my last month. I am on a 4 month course. I think the dosage is too low for my size?
  8. Anadin. Just regular fever, cold pain killers. I had a cold fever this week and slowly recovering and getting headaches, not major ones just something from the cold, fever, lack of sleep. My water consumption has been lacking some what lately. I already took the headache pain killer pills so if I don't post back you know why.
  9. Last month or so my teeth are really sensitive to cold and warm liquid. Is it the medication doing this? Been getting a cold fever and experiencing headaches. Is it ok to take headache pills?
  10. So yeah 3 months now gone. I have done that is all required. No diary products no alcohol. 3 months in and my face still has spots.
  11. OK so now 3 months in. And STILL NO RESULT. I was expecting something but theses acne is just not moving away. I only have 1 month left and I expect something to give by now? Accutane not going for me? Do I need a higher dose?
×